# SDR DALA2019012800539

- Difficulty date: January 5, 2017
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,206 hours, 53,502 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE APB TEE SPLICE FS 1338 L26 AND L27 LT AND RT. PERMANENT REPAIR WAS PERFORMED PER ER/A 554000-14 REV.A SEC III AND ETI-88-19-001 REV.4. PLEASE CLOSE THIS LOG DUE TO PERMANENT REPAIR WAS ALREADY ACCOMPLISHED. (LP2837424)
